|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
Mark's docs said they were treating it 'aggressively' by giving him this combo (he is 47 years old) so am really hoping and praying the next few weeks bring some better news for Mark.
Re side effects, Mark has tolerated the 1/2 hr gemcitabine treatments well (some nausea and fatigue) but it is the whole day of cisplatin that knowks him out. It makes him very sick and nauseas and tired for about 7/8 days and he invariably loses some weight. The docs have supposedly given him stronger anti-nausea tablets each time but the don't seem to improve the way he feels. To a certain extent its trial and error depending on how the individual reacts. I hope your hubby responds well and copes well.
And I hope this is some help.
All the best
Reply to this message | Return to Main Message List